I should have stated the time frame. This was the first time any part of my Botox did not come out even. It is not too extreme. Thank you for the assurance. I was unsure after my younger sister was more upset. : )
Follow-up Question - Botoxed 10 weeks ago and one eyebrow was higher than the other. (photos)
To see previous question, please click here.
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 12
Uneven brow after Botox
This does happen occasionally and easy to fix by additional small amount of Botox injection on the higher side. But since you are already 10 weeks out it may be evening out anyway as the Botox begins to wear off. Glad you are not that upset.
This is easy to fix and usually happens after a Botox brow lift. One unit of Botox can relax the higher eyebrow and make everything even!
Uneven eyebrows after botox injection of the forehead.
I routinely invite my patients to return to the office at two weeks post injection if there is too much forehead muscle action or rarely, uneven forehead activity affecting the brow positions. It is very simple to give a munute "touch up" without charge and although rare, is a small price to pay to avoid too much botox and a 3-4 month brow droop. Also, see if you have some asymmetry in your brows naturally without any botox to allow the physician to treat the opposite side a little more aggressively than the naturally lower side.
Enjoy your lack of wrinkles and good luck.
Jon A Perlman MD FACS
Certified, American Board of Plastic Surgery
Extreme Makeover Surgeon ABC TV
Best of Los Angeles Award 2015, 2016
Beverly Hills, Ca
You might also like...
Asymmetry of brow with Botox
Have no fear, your Botox is about to be worn off. Start over when wears off, do nothing now. If any asymmetry tewo weeks after, go to doctor and get fixed then. No need to be crooked.
Fixing uneven eyebrows (or causing them) with Botox
Since Botox can both lift and lower eyebrows, depending on which muscles are treated and where, you could end up with an uneven result at times. Usually this is due to an inexperienced injector but it could also occur if you need more Botox on one side than the other, due to a stronger muscle on that side. In your case, this should be an easy fix by just having a little more Botox above the area that is too high.
Botox brow asymmetry
Thank you for your question. Since you are 10 weeks out I would suggest doing nothing. The Botox is almost worn off at this point. I suggest repeating your Botox every 3 months. In a couple of weeks I suggest returning to your provider for another full treatment of your forehead. Please share with your injector you had some asymmetry. In the future, if you have asymmetry 7-10 days after your Botox injection, many times a quick touch-up can fix it for you so you don't have to remain asymmetric for 3 months.
Asymmetry after Botox--Brow Lift--Ultherapy/Thermage with Exilis/Venus Legacy
The Botox will soon wear off and then the asymmetry will resolve. For future, I suggest a combination of skin tightening/lifting such as ultherapy or thermage with exilis/venus legacy, in addition to fillers to the brow. See an expert. Best, Dr. Emer.
Uneven eyebrows after Botox
This is often correctable with additional Botox. At this point, the Botox is almost worn off so I wouldn't do anything. It is often noted that there was pre-existing eyebrow asymmetry but that it was only noticed after the treatment. Next time you get treated you should mention this to the injector so they are aware and make any necessary adjustments to the injection.
Botox and Brow Asymmetry
Thank you for your question and photos. Rest assured none of what you are experiencing is permanent and is seen periodically from Botox injections in the forehead and easily fixed with a very small amount of Botox just above the side that is "peaking" higher. Seeing as how most will have their injections every 3-4 months you are very close to your next session and thus may be wise to wait until then to make adjustments to your injection plan to prevent this from happening again. It may be your muscles are stronger on your left side and thus require slightly more Botox as compared to the right. See your professional and discuss your concerns with them to achieve all your desired outcomes. Best of luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.